# SDR HEEA0016655

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: 10541488
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION UNDER COLLAR OF CONTROL TUBE.  REPLACED WITH SERVICEABLE CONTROL TUBE.
